# SDR U2RA2021101100061

- Difficulty date: July 26, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Boeing 747446
- Aircraft serial: 25308
- Aircraft time: 79,053 hours, 16,137 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Frame
- Part number: UNK
- Part serial: NONE
- Condition: Gouged
- Location: Zone 400
- Component: Cowling, Boeing
- Component part number: 224M4761536
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE DISCOVERED ON INNER FRAME NEAR HOLD OPEN ROD FOR #4 ENGINE OTBD. CORE COWL.  
ACCOMPLISHED MAJOR REPAIR OF THE #4 OUTBD (R/H) CORE COWL FRAME P/N 224M4761-539, S/N 1033 GOUGE AT NAC STA 268.50 AND NAC STA 281.12 IAW VT-SAA EA 747-5411-56-A9231 REV. I/R. 8110-3 APPROVED BY ROBERT M. MANASHI DERT-710167-SW DATED 07/26/2021. VT-SAA NRC B000195.
